# SDR MEX2002299

- Difficulty date: September 16, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77910010
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 600 - MEX-ATL - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF AN STARTING FAILED OF THE RIGHT ENGINE.  AT POSITION 24, TECHNICIANS TRIED STARTING AGAIN AND ENGINE REACHED 52 PERCENT OF N2 BUT EGT'S WERE HIGH.  AT HANGAR, THE FMC WAS REPLACED IAW MM 73-21-01, TESTS IAW MM 71-01-02, ALL CORRECT.  AT RON, TESTS WERE PERFORMED AGAIN, EVERYTHING WAS CORRECT.  (M)
